Flow of an Oldroyd 8-constant fluid in a convergent channel

Baris S.

ACTA MECHANICA, vol.148, pp.117-127, 2001 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 148
  • Publication Date: 2001
  • Doi Number: 10.1007/bf01183673
  • Title of Journal : ACTA MECHANICA
  • Page Numbers: pp.117-127


The problem considered is the steady flow of an Oldroyd 8-constant fluid in a convergent channel. Using series expansions in terms of decreasing powers of r given by Strauss [8] for the stream function and stress components, the governing equations of the problem are reduced to ordinary differential equations. The resulting differential equations have been solved by employing a numerical technique. It is shown that the streamline patterns are strongly dependent on the non-Newtonian parameters.